Jump to content




Photo
- - - - -

Nausea when tired


  • Please log in to reply
5 replies to this topic

#1 Mimsy

Mimsy

    Mew2

  • Member
  • Pip
  • 62 posts

Posted 20 June 2012 - 12:39 AM

I've been getting nauseous when I start to get tired at night. Last night it was so bad around 11pm, I had to stop my car and sit by the side of the road because I thought I was going to throw up. It might also get worse when I don't eat, but I'm not sure. I think it might be a side effect from something, because I don't feel like I'm getting sick otherwise. I also feel kind of dizzy and lightheaded. I thought that maybe new side effects wouldn't be showing up now since I've been on everything for a couple of months, but I don't really know how that works.

Dx: Clinical Depression, Borderline Personality Disorder, Anxiety Disorders
Rx : Lamictal 400mg, Seroquel 300mg



#2 wj74

wj74

    complicated

  • Member
  • Pip
  • 2228 posts

Posted 20 June 2012 - 05:32 AM

I was having that when I first started Seroquel. Not sure how long it lasted, maybe 2 weeks on and off. It sucked while it was happening, the only thing I could do was lay (lie?) down. If it's a med side effect, chances are it will go away.

SZA, bipolar type.

 

 


#3 melissaw72

melissaw72

    My mind works like lightning. One brilliant flash and it's gone.

  • Member
  • Pip
  • 18003 posts

Posted 20 June 2012 - 06:05 AM

Do you feel anxious when you don't feel well (nausea, light-headedness, dizzy)? When I get like how you described is turns into a panic attack.

If not, have you tried meclizine (Bonine)? It really helps with nausea (I take it every day in the AM)

Current Psychiatric Dxs ... Schizoaffective, bipolar type; Anxiety disorder, PTSD, agoraphobia

Also recovered Anorexic/Bulimic finally after 20 years.

Current meds: Provigil, Klonopin, Xanax, Naltrexone, Wellbutrin SR, Abilify, Lamictal, Prozac, Lansoprazole, Linzess, QVAR inhaler, Xopenex inhaler, Methimazole, Flonase, Propranolol, Flexeril, Zofran.

Any questions just ask :)

 

"I've learned so much from my mistakes, I think I'll make a few more."


#4 WinterRosie

WinterRosie

    Staring down the spoils of war

  • Admin
  • 4244 posts

Posted 20 June 2012 - 06:29 AM

When I don't eat for a while I get nauseated like that. Try always carrying snacks with you and see if, if you eat every couple of hours, it eases?

Si nous ne sommes pas pro-nous-autres, nous sommes anti-nous-autres.

A diamond is just a piece of coal that handled stress exceptionally well. Oh well, there's always cubic zirconia. 

Rx: weekly injections of Standard Knowledge as needed

 

Note: Staff are here to think with you, not for you. Keep your thinking caps on. I've never been a doctor, not even in high school drama class, so you'll need to ask your own.

Boards I moderate: confessional, people suck, news/politics, dissociation, trauma + private, substance abuse, eating disorders


#5 tryp

tryp

    DBT = Diary Card Bingo

  • Inmate
  • 6657 posts

Posted 20 June 2012 - 08:11 AM

I sometimes get nauseated like that if I try to stay awake after I take my Seroquel - usually I take it and lie down right away, because once last year I nearly had a bad fall in the shower trying to shower after having taken it.

Diag-nonsense: complex PTSD w/ recurrent depression
Tx: Lamictal (250) + prazosin (7.5) + therapy


#6 malachite

malachite

    Member

  • Member
  • Pip
  • 1110 posts

Posted 20 June 2012 - 10:48 AM

I got extremely nauseous and motion sick on Effexor. I took Dramamine every day to counteract it, and it worked.

Type of Crazy: MDD and GAD
Former meds: Geodon, Effexor, Wellbutrin, Prozac, Lithium, Xanax, Klonopin, Zoloft, Paxil, Lamictal, Temazapam, Risperdal, Serzone, Trazodone, Lexapro, Xanax XR, Buspar, Effexor, Desipramine, and about seven more I can't remember.
Current psych meds: Clomipramine (50mg.) Valium (2mg.4
x a day) Trileptal (600mg.) Lunesta (2.mg) OR Ambien (10mg.) Trazodone (100mg.)
Other Meds: Crestor, Metformin,Omeprazole, Propanalol
Physical woes: Migraine, PCOS, CFIDS, Diabetes, High cholesterol
ECT (Fall 2010), (Fall 2012)






The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.